# SDR SWAA2022012117766

- Difficulty date: May 5, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ASD MOPSILL BS947-986 RBL65. / REMOVED MOPSILL CORROSION ASD BS 947 TO BS 986 RBL 65. ORIGINAL THICKNESS 0.080'. REMOVED CORROSION AREA 5'X1.5' REMAINING THICKNESS 0.065' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 STEP 4 FIG 103 DETAIL D. LOCATED AND DRILLED; INSTALLED NEW MOPSILL ITEM - 7530246 IAW SRM 51-40-05 AND SRM 51-40-02 88324U 14MAY17
